RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2001, Volume 126, Number 2, Pages 283–300 (Mi tmf431)  

This article is cited in 11 scientific papers (total in 11 papers)

Biflow distribution with screw modes

V. D. Gordevskii

V. N. Karazin Kharkiv National University

Abstract: A bimodal distribution is constructed for the rigid-sphere model in the form of a linear combination of stationary nonhomogeneous Maxwellians. It describes the interaction between two gas flows that are in rotational motion about fixed axes and in translational motion along them. Limiting cases are found in which this distribution minimizes the uniform integrated discrepancy between the parts of the Boltzmann equation.

DOI: https://doi.org/10.4213/tmf431

Full text: PDF file (270 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2001, 126:2, 234–249

Bibliographic databases:

Received: 17.04.2000

Citation: V. D. Gordevskii, “Biflow distribution with screw modes”, TMF, 126:2 (2001), 283–300; Theoret. and Math. Phys., 126:2 (2001), 234–249

Citation in format AMSBIB
\Bibitem{Gor01}
\by V.~D.~Gordevskii
\paper Biflow distribution with screw modes
\jour TMF
\yr 2001
\vol 126
\issue 2
\pages 283--300
\mathnet{http://mi.mathnet.ru/tmf431}
\crossref{https://doi.org/10.4213/tmf431}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1863086}
\zmath{https://zbmath.org/?q=an:0997.35055}
\transl
\jour Theoret. and Math. Phys.
\yr 2001
\vol 126
\issue 2
\pages 234--249
\crossref{https://doi.org/10.1023/A:1005204029203}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000170245600010}


Linking options:
  • http://mi.mathnet.ru/eng/tmf431
  • https://doi.org/10.4213/tmf431
  • http://mi.mathnet.ru/eng/tmf/v126/i2/p283

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. D. Gordevskii, “Vortices in a Gas of Hard Spheres”, Theoret. and Math. Phys., 135:2 (2003), 704–713  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. Gordevskyy, VD, “Bimodal distributions with the spiral-type Maxwellians for the Bryan-Pidduck model”, Journal of Mathematical Analysis and Applications, 283:1 (2003), 192  crossref  mathscinet  zmath  isi  scopus  scopus
    3. Gordevskyy, VD, “Transitional regime between vortical states of a gas”, Nonlinear Analysis-Theory Methods & Applications, 53:3–4 (2003), 481  crossref  mathscinet  zmath  isi  scopus  scopus
    4. Gordevskyy, VD, “On the non-stationary Maxwellians”, Mathematical Methods in the Applied Sciences, 27:2 (2004), 231  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus
    5. V. D. Gordevskii, “Rotating flows with acceleration and compaction in the model of hard spheres”, Theoret. and Math. Phys., 161:2 (2009), 1558–1566  mathnet  crossref  crossref  mathscinet  zmath  isi
    6. V. D. Gordevskyy, N. V. Andriyasheva, “Interaction between “accelerating-packing” flows in a low-temperature gas”, Zhurn. matem. fiz., anal., geom., 5:1 (2009), 38–53  mathnet  mathscinet
    7. V. D. Gordevskyy, E. S. Sazonova, “Asymmetrical bimodal distributions with screw modes”, Zhurn. matem. fiz., anal., geom., 7:3 (2011), 212–224  mathnet  mathscinet  zmath
    8. V. D. Gordevskii, E. S. Sazonova, “Continuum analogue of bimodal distributions”, Theoret. and Math. Phys., 171:3 (2012), 839–847  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    9. V. D. Gordevskii, A. A. Gukalov, “Interaction of locally Maxwellian flows in the model of rough spheres”, Theoret. and Math. Phys., 176:2 (2013), 1100–1113  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    10. N. V. Lemesheva, “Bimodal distributions in the space of a non-uniform weight”, Zhurn. matem. fiz., anal., geom., 11:3 (2015), 267–278  mathnet  crossref  mathscinet
    11. Hordevs'kyi V.D., Hukalov O.O., “Approximate Solutions of the Boltzmann Equation With Infinitely Many Modes”, Ukr. Math. J., 69:3 (2017), 361–375  crossref  isi  scopus  scopus
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:441
    Full text:111
    References:47
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020